Title of article
M-estimators as GMM for Stable Laws Discretizations
Author/Authors
فربد، داود نويسنده مجتمع آموزش عالي فني و مهندسي قوچان Farbod, Davood
Issue Information
فصلنامه با شماره پیاپی 0 سال 2011
Pages
12
From page
85
To page
96
Abstract
This paper is devoted to "Some Discrete Distributions Generated by Standard Stable Densities" (in short, Discrete Stable Densities). The large-sample properties of M-estimators as obtained by the "Generalized Method of Moments" (GMM) are discussed for such distributions. Some corollaries are proposed. Moreover, using the respective results we demonstrate the large-sample properties for a parametric function.
Journal title
Journal of Statistical Research of Iran
Serial Year
2011
Journal title
Journal of Statistical Research of Iran
Record number
680287
Link To Document